# SDR UALA2013030601336

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,881 hours, 9,783 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Recirculation Fa
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN STATUS MESSAGE.  RESEATED "M24400-A16" FILTER MODULE CARD IN P110 -- REF SSM 21-25-11 & 24-09-03 PG 101 SHEET 2 AND FIM 21-25 TASK 807 PG 217.  ACCOMPLISHED GROUND TEST,  RECIRCULATION FAN SYS TESTED OK.  NO ACTIVE MESSAGES ON MAT.
